# SDR JAPA202310260315

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N407CH
- Make and model: Bell 407
- Aircraft serial: 53011
- Aircraft time: 15,027 hours, 6,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450105
- Condition: Corroded
- Location: Zone 100
- Part time: 15,027 hours
- Component: Fwd Shell Assem, Bell
- Component part number: 407030450105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LOWER LEFT FORWARD FUSELAGE WHILE AIRCRAFT WAS IN THE SHOP FOR HEAVY MAINTENANCE. AREA WAS REPAIRED BY ARROW AVIATION REPAIR STATION #Y3AR527Y UNDER W/O #23-339. REPAIR SCHEME, AE-100-1 #23RL-015, WAS PROVIDED BY THE MANUFACTURER BELL HELICOPTER TEXTRON.
